PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 147 | 2 | 173-180
Tytuł artykułu

A remark concerning random walks with random potentials

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider random walks where each path is equipped with a random weight which is stationary and independent in space and time. We show that under some assumptions the arising probability distributions are in a sense uniformly absolutely continuous with respect to the usual probability distribution for symmetric random walks.
Słowa kluczowe
Rocznik
Tom
147
Numer
2
Strony
173-180
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-12-05
poprawiono
1995-01-30
Twórcy
  • Mathematics Department, Princeton University, Princeton, New Jersey 08540, U.S.A.
  • Landau Institute of Theoretical Physics, Moscow, Russia
Bibliografia
  • [1] E. Bolthausen, A note on the diffusion of directed polymers in a random environment, Comm. Math. Phys. 123 (1989), 529-534.
  • [2] J. G. Conlon and P. A. Olson, A Brownian motion version of directed polymer problem, preprint, University of Michigan, 1994.
  • [3] J. Z. Imbrie and T. Spencer, Diffusion of directed polymers in a random environment, J. Statist. Phys. 52 (1988), 609-626.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv147i2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.